# SDR SIMA200500908

- Difficulty date: January 6, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 1,638 hours, 1,620 cycles
- Engine: Allsn AE3007A
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3621001011
- Part serial: 4517
- Condition: Inoperative
- Location: Avionic Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A DUAL PITCH TRIM FAILURE DURING TAXI AFTER LANDING.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (SW21200502367) (K)
